MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); High Blood Pressure/ Hypertension (1908); Mitral Valve Stenosis (1965); Heart Failure/Congestive Heart Failure (4446); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453); Swelling/ Edema (4577)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed due to worsening heart failure with recurrent mitral regurgitation, deemed device related and requiring treatment.Crd_1002 - expand g4 phase 1 and phase 2 study patient id: (b)(6).It was reported that on 08/19/2021, the patient presented with mixed mitral regurgitation (mr) with anterior and posterior leaflet prolapse and leaflet tethering.One mitraclip was successfully implanted, reducing the mr to grade 1+.There was no device deficiency.On (b)(6) 2024, the patient was admitted to the hospital with lower extremity edema and mild shortness of breath.Worsening congestive heart failure (chf) was diagnosed, treated with medications.During this hospitalization, mitral valve stenosis, severe mr, and tricuspid valve regurgitation with mild pulmonary hypertension were diagnosed.On (b)(6) 2024, the patient was admitted to the hospital for a scheduled right heart catheterization.Elevated filling pressures with evidence of acute heart failure exacerbation were reported.Medications were provided as treatment.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported heart failure, recurrent mitral regurgitation, mitral stenosis, hypertension, tricuspid regurgitation, swelling, and dyspnea were unable to be determined.The reported patient effects of mitral regurgitation, heart failure, mitral stenosis, hypertension, tricuspid regurgitation, edema, and dyspnea, as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.The reported hospitalization and medication required were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
Subsequent to the previous report, the additional information was received: on (b)(6) 2024, another mitraclip procedure was performed as treatment.No complications were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported unexpected medical intervention was a result of case-specific circumstance.There remains no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18862153
Report Number2135147-2024-01051
Device Sequence Number14279590
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2022
Device Catalogue NumberCDS0701-NT
Device Lot Number10313R227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight54 KG